Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of $ H\sp 2$ classes on rank one symmetric spaces of noncompact type


Author: Patricio Cifuentes
Journal: Proc. Amer. Math. Soc. 106 (1989), 519-525
MSC: Primary 43A85; Secondary 22E30
MathSciNet review: 946631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of the Hardy class $ {H^2}$ on a rank one symmetric space of noncompact type by a Littlewood-Paley type operator defined through the Green potential of the norm square of the invariant gradient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 22E30

Retrieve articles in all journals with MSC: 43A85, 22E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0946631-7
Article copyright: © Copyright 1989 American Mathematical Society